Aa
A
A
Close
Avatar universal
Post hysterectomy......
Hi,
I had an oophrectomy in the year April 2011 as written earlier also. I was also bleeding after every 2 months sometimes just spotting. I went to my sister's gynaecologist and after few tests and sonographies it was detected that there were some granulomas on the outer part of the suturing which required quatrization which was done on 28/1/13. Dr. also recommended hormonal tablet and cream which is Premarin 0.625 and premarin cream for 6 months.Now I want to know whetherr there are any side effects to it and if any, what are they and what can i do? Please let me know, as I am a bit tensed.
Cancel
2 Answers
Page 1 of 1
Avatar universal
HI,
The granulation tissue responds well to cauterization and the irregular bleeding should stop soon. Also the oestrogen cream will help with the healing process. Hence you should be all right soon. There should not be any major side effects.
Hope this helps.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Avatar universal
Thank you Dr. for your response and after 2 months I am doing good but my gynaec has asked me to continue with Premarin for another 4 months and he has also asked me to start with Cavit PM.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Hysterectomy Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Women's Health Answerers